# SDR COMA9960450

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10010
- Condition: Malfunctioned
- Location: Rt Te Flap
- Part time: 4,598 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 8 DEGREES.  REPLACED THE RIGHT OUTBOARD FLAP ACTUATORS.
